Optimality conditions and duality results for a new class of nonconvex nonsmooth vector optimization problems

  • Tadeusz Antczak, Faculty of Mathematics and Computer Science, University of Lódz, Banacha 22, 90-238 Lódz, Poland,
  • Ram Verma, International Publications USA, 1200 Dallas Drive, Suite 912, Denton, TX 76205, USA,


In this paper, a new class of nonconvex nonsmooth multiobjective programming problems with both inequality and equality constraints defined in a real Banach space is considered. Under the nondifferentiable vectorial (Phi,ro)^{w}-invexity notion introduced in the paper, optimality conditions and duality results in Mond-Weir sense are established for the considered nonsmooth vector optimization problem. It turns out that the results developed here under (Phi,ro)^{w}-invexity are applicable for a larger class of nonconvex nondifferentiable multiobjective programming problems than under several generalized convexity notions existing in the literature.

Vol. 22 (2021), No. 1, pp. 49-64
DOI: 10.18514/MMN.2021.2780

Download: MMN-2780